# SDR SIMA980521

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387AE
- Make and model: Saab 340B
- Aircraft serial: 340B387
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS3476W1419AX
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ACT - FLT 3549 - NOSE GEAR AND LEFT MAIN GEAR DOWNLOCK INDICATION INOPERABLE.  AIRCRAFT RETURNED TO DFW AND LANDED SAFELY.  FOUND CANNON PLUG 5GPI IN LEFT WHEEL WELL NOT LOCKED.  REMOVED, CLEANED, AND LOCKED CANNON PLUG SYSTEM.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
